Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 197, NWS Kansas City, MO

June 13, 2011Grundy County, Linn County, Livingston County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 13, 2011, 7:11 AM CDT for Grundy County, Linn County, Livingston County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2011, 7:11 AM CDT (12:11 UTC)
Expired
Jun 13, 2011, 7:45 AM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Grundy County, MO, Linn County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 147 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:16 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 0.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2231 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 131211
SVREAX
MOC079-115-117-131245-
/O.NEW.KEAX.SV.W.0197.110613T1211Z-110613T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 AM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  WEST CENTRAL LINN COUNTY IN NORTH CENTRAL MISSOURI...
  NORTH CENTRAL LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 745 AM CDT


* AT 706 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 12 MILES NORTH OF WHEELING...OR 13 MILES
  NORTHEAST OF CHILLICOTHE...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
  CENTRAL LIVINGSTON...SOUTHEASTERN GRUNDY AND WEST CENTRAL LINN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3997 9320 3979 9332 3993 9362 4004 9355
TIME...MOT...LOC 1211Z 287DEG 17KT 3994 9341
WIND...HAIL <50MPH 1.50IN

$$

DB
3 follow-up statements
517 
WWUS53 KEAX 131224
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 AM CDT MON JUN 13 2011

MOC079-131234-
/O.CAN.KEAX.SV.W.0197.000000T0000Z-110613T1245Z/
GRUNDY MO-
724 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRUNDY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3997 9320 3979 9332 3983 9340 3989 9353
      3997 9348
TIME...MOT...LOC 1224Z 296DEG 14KT 3991 9338

$$

MOC115-117-131245-
/O.CON.KEAX.SV.W.0197.000000T0000Z-110613T1245Z/
LINN MO-LIVINGSTON MO-
724 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LIVINGSTON AND WEST CENTRAL LINN COUNTIES IN NORTH CENTRAL MISSOURI
UNTIL 745 AM CDT...

AT 719 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 9 MILES NORTH OF WHEELING...OR 12 MILES
NORTHEAST OF CHILLICOTHE...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN LIVINGSTON AND WESTERN LINN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3997 9320 3979 9332 3983 9340 3989 9353
      3997 9348
TIME...MOT...LOC 1224Z 296DEG 14KT 3991 9338
WIND...HAIL <50MPH 1.50IN

$$

21
217 
WWUS53 KEAX 131235
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT MON JUN 13 2011

MOC115-117-131245-
/O.CON.KEAX.SV.W.0197.000000T0000Z-110613T1245Z/
LINN MO-LIVINGSTON MO-
735 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LIVINGSTON AND WEST CENTRAL LINN COUNTIES IN NORTH CENTRAL MISSOURI
UNTIL 745 AM CDT...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTH OF MEADVILLE...OR 13 MILES NORTHEAST
OF CHILLICOTHE...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LINN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3984 9340 3990 9348 3995 9345 3997 9320
      3979 9332
TIME...MOT...LOC 1235Z 296DEG 14KT 3989 9333
WIND...HAIL <50MPH 1.00IN

$$

21
657 
WWUS53 KEAX 131244
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 AM CDT MON JUN 13 2011

MOC115-117-131253-
/O.EXP.KEAX.SV.W.0197.000000T0000Z-110613T1245Z/
LINN MO-LIVINGSTON MO-
744 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND
WEST CENTRAL LINN COUNTIES IN NORTH CENTRAL MISSOURI WILL EXPIRE AT
745 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL UP TO THE SIZE OF NICKELS IS STILL POSSIBLE WITH 
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.

LAT...LON 3984 9340 3990 9348 3995 9345 3997 9320
      3979 9332
TIME...MOT...LOC 1243Z 296DEG 14KT 3988 9329

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:25 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 13, 4:25 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 AM CDT MON JUN 13 2011

.DISCUSSION...

SHORT TERM (TODAY THROUGH WEDNESDAY)...

ALL IS QUIET SO FAR...COUNTER TO WHAT SUITE OF MESO MODELS SUGGEST
SHOULD BE OCCURRING.  IT APPEARS THAT DIVERGENT H8 FLOW ACROSS NE KS
AND NW MO AND CAPPING INVERSION BETWEEN H9 AND H8 SUPPRESSING
CONVECTION SO FAR.  SOME ENHANCEMENT IN AC/ACCAS FIELD ACROSS
CENTRAL KANSAS EVIDENT ON RECENT IR IMAGERY...WHICH IS NOT TOO
SURPRISING AS 45-50 H8/H7 LLJ IMPINGING ON EDGE OF EML IN THIS
REGION. IF STORMS DO NOT FIRE SOON...BEST CONVERGENCE BY DIURNAL LLJ
MAXIMUM WILL BE LOST...SO MIGHT NOT SEE ANY DEVELOPMENT.
HOWEVER...DECIDED TO BROADBRUSH A NARROW BAND OF SLIGHT CHANCE POPS
ALONG AXIS AC DEVELOPMENT...WHICH APPEARS WELL ALIGNED FAIRLY WELL
WITH BAND OF PRESSURE ADVECTION ALONG 310-312K SURFACE. OVERALL USED
A BLEND OF THE RUC/GEM FOR PRECIPITATION TRENDS IN THE NEAR TERM.
THREAT OF CONVECTION WILL NOT LINGER LONG...AS LLJ WEAKENS AND STOUT
CAP TAKES CONTROL. LEFT A SLIVER OF SLIGHT CHANCE/LOW CHANCE POPS
ACROSS NORTHEAST CWA GIVEN THIS REGION WILL BE LOCATED IN PROXIMITY
TO THE CYCLONIC SHEAR SIDE OF H5 RIDGE. AS FAR AS
TEMPERATURES...READINGS WILL CONTINUE TO EDGE UPWARDS TODAY AS
LOW-MID 20 H8 TEMPERATURES ADVECT INTO SOUTHWEST PORTIONS OF CWA.
THERE WILL BE QUITE A RANGE IN TEMPERATURES...WITH A LIKELY 15-20
DEGREE SPREAD BETWEEN EAST CENTRAL KANSAS AND NORTHEAST MISSOURI.
USED A BLEND OF EC/GEM AS A GENERAL GUIDE FOR TEMPERATURES GIVEN
THEIR PAUCITY OF EVAPORATIVE COOLING IMPACT DUE TO CONVECTION.

CAPPING INVERSION WILL CONTINUE TO BUILD ACROSS THE REGION
TONIGHT...BUT A SHORTWAVE EJECTING ACROSS NORTHERN PLAINS APPEARS TO
ENHANCE CONVERGENCE PROVIDED BY LLJ...THUS THERE MAY BE A SLIGHTLY
BETTER CHANCE OF NOCTURNAL CONVECTION ACROSS NORTHEAST MISSOURI.
THREAT OF STORMS WILL RETURN THE REMINDER OF FORECAST AREA ON
TUESDAY...AS OVERALL H5 HEIGHTS LOWER IN RESPONSE TO MORE VIGOROUS
SHORTWAVE.  CONTINUED TREND OF PREVIOUS FORECASTS OF BROADBRUSHING
ENTIRE FORECAST AREA WITH CHANCE POPS.  H8/H8 THERMAL RIDGE
RE-ORIENTS FURTHER SOUTH DUE TO FALLING HEIGHTS...THUS TRIMMED
TEMPERATURES A DEGREE OR TWO ACROSS MOST OF THE REGION FOR TUESDAY.

WEDNESDAY WILL BE A TRANSITION DAY...IN THE WAKE OF EXPECTED LONG
NIGHT OF CONVECTION ON TUESDAY NIGHT.  WEAK WIND FIELD AND JUNE
INSOLATION WILL KEEP TEMPERATURES ONLY A FEW DEGREES COOLER ON
WEDNESDAY UNDER WEAK LOW LEVEL COOL ADVECTION REGION.  PRECIPITATION
THREAT GRADUALLY WILL END FROM WEST TO EAST AS H5 SHORTWAVE MOVES
FROM NORTHERN PLAINS INTO GREAT LAKES REGION.

MEDIUM RANGE (THURSDAY THROUGH SUNDAY)...

UPPER RIDGING WILL BUILD ACROSS THE PLAINS THURSDAY BEFORE THE NEXT
UPPER SHORTWAVE DAMPENS H5 HEIGHTS ACROSS THE CENTRAL PLAINS
ONCE AGAIN. THIS SHOULD BRING A RETURN TO HIGHER RAIN CHANCES
THROUGH THE END OF THE WORK WEEK AS THE SYSTEM TRANSITIONS TO THE
EAST.  BY THE WEEKEND...UPPER RIDGING RETURNS TO CENTRAL/SOUTHERN
PLAINS WITH NAEFS DEPICTING H5 HEIGHTS AT OR ABOVE 590 DM ACROSS
SOUTHERN PLAINS...WITH TRANSLATES TO MID 20 H8 TEMPS AND H7
TEMPERATURES IN THE 15-16C RANGE.  THIS SHOULD LIMIT OVERALL PRECIP
THREAT FOR THE WEEKEND...AND WILL SIGNAL A RETURN TO ABOVE NORMAL
TEMPERATURES.  GENERALLY FOLLOWED CONSENSUS BLEND...THOUGH
TEMPERATURES MAY NEED TO BE NUDGED UPWARD IN THE OUTER PERIODS.
ACCOUNT.

SF

&&

.AVIATION...

FOR THE 06Z TAFS...CHANCE FOR THUNDERSTORMS STILL RATHER REMOTE AS
ATMOSPHERE REMAINS WELL CAPPED. THE LATEST MODEL RUNS DO STILL TRY
TO DEVELOP AN AREA OF STORMS ALONG AXIS OF VORTICITY ADVECTION IN
ADVANCE OF A WEAK WAVE IN THE UPPER FLOW. TOPEKA SOUNDING INDICATED
THE INVERSION IS STRONG TO ABOUT 650 MB SO IF CONVECTION DOES
INITIATE...EXPECT STORMS TO BE ELEVATED. HAIL STILL WOULD BE THE
MAIN THREAT. AROUND SUNRISE THERE IS A GOOD CHANCE OF SOME MVFR
STRATUS AS LOW LEVEL MOISTURE IS TRAPPED UNDER THE INVERSION. BY
LATE MORNING EXPECT THE CIGS TO SCATTER OUT...BUT ANOTHER ROUND OF
CONVECTION IS POSSIBLE IN THE AFTERNOON AS MID LEVEL LAPSE RATES
REMAIN RELATIVELY STEEP...AROUND 8 DEG K/KM...AND WILL HANDLE WITH A
PROB GROUP FOR NOW. ADOLPHSON
&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 13, 5:35 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT MON JUN 13 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
535 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THIS MORNING...THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM NORTHWEST
MISSOURI INTO CENTRAL MISSOURI... AND WILL INCREASE IN AREAL COVERAGE
AS THE MORNING PROGRESSES...CONGEALING INTO A COMPLEX OF STORMS. THIS
COMPLEX OF STORMS WILL MOVE FROM CENTRAL INTO EASTERN AND SOUTHERN
MISSOURI BY EARLY AFTERNOON. AREAS GENERALLY EAST OF A MARYVILLE TO
CLINTON HAVE THE GREATEST POTENTIAL TO EXPERIENCE SEVERE WEATHER. THE
PRIMARY THREATS FROM ANY SEVERE STORMS THE DEVELOP WILL BE LARGE HAIL
AND DAMAGING WINDS.

THIS AFTERNOON...THE THREAT FOR SEVERE THUNDERSTORMS WILL BE MINIMAL.

TONIGHT...ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS
NEBRASKA AND MOVE SOUTHEAST INTO NORTHERN MISSOURI. SEVERE STORMS
WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS POSING THE
GREATEST THREAT...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

HEAVY RAINFALL AND FLOODING ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT FOR STORMS WILL RETURN FOR THE ENTIRE OUTLOOK AREA
TUESDAY AND TUESDAY NIGHT...AS A LOW PRESSURE DEVELOPS ACROSS THE
HIGH PLAINS AND MOVES ACROSS THE CENTRAL PLAINS. CONDITIONS WILL BE
FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT.

AFTER A LULL IN THUNDERSTORM ACTIVITY...WEDNESDAY INTO EARLY
THURSDAY...MORE THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO
SATURDAY. IT IS STILL TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
BE POSSIBLE.

ALTHOUGH NOT PRESENTLY EXPECTED...ANY WIDESPREAD HEAVY RAINFALL
DURING THIS PERIOD COULD LEAD TO ADDITIONAL RISES ALONG THE MISSOURI
RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS MORNING AND TONIGHT.

FORTIN

In the hours before

Special weather statement, Jun 13, 5:28 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 AM CDT MON JUN 13 2011

MOZ014-015-023-131115-
DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
528 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON...
SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL 615 AM CDT...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JAMESPORT...OR 7 MILES NORTHEAST OF
GALLATIN...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SPRING HILL AROUND 600 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4004 9347 3979 9354 3991 9398 4004 9396
TIME...MOT...LOC 1028Z 279DEG 19KT 3996 9384

DB
Local storm report, Jun 13, 5:45 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     HAIL             CHILLICOTHE             39.79N 93.55W
06/13/2011  E0.88 INCH       LIVINGSTON         MO   BROADCAST MEDIA

            DIME TO NICKEL SIZED HAIL

&&

SFORTIN
Special weather statement, Jun 13, 6:44 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT MON JUN 13 2011

MOZ024-025-032-033-131230-
CHARITON MO-LINN MO-MACON MO-RANDOLPH MO-
644 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH...
SOUTHWESTERN MACON...SOUTHEASTERN LINN AND NORTHEASTERN CHARITON
COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 730 AM CDT...

AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARCELINE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BUCKLIN AROUND 650 AM CDT.
WIEN AND NEW CAMBRIA AROUND 705 AM CDT.
CALLAO AROUND 720 AM CDT.
BEVIER AROUND 730 AM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3978 9252 3948 9268 3963 9313 3986 9305
TIME...MOT...LOC 1144Z 278DEG 24KT 3970 9295

DB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:28 AM CDTSpecial Weather StatementEAXDaviess47 min
Jun 13, 5:35 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston40 min
Jun 13, 5:50 AM CDTSevere Thunderstorm WarningEAXChariton, Linn24 min
Jun 13, 6:28 AM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston47 min
Jun 13, 6:34 AM CDTAreal Flood AdvisoryEAXChariton, Grundy, Linn, Livingston, Macon4 hr
Jun 13, 6:44 AM CDTSpecial Weather StatementEAXChariton46 min
Jun 13, 7:13 AM CDTSpecial Weather StatementEAXMacon47 min
Jun 13, 7:29 AM CDTSpecial Weather StatementEAXRandolph46 min
Jun 13, 7:43 AM CDTSpecial Weather StatementEAXLinn47 min
Jun 13, 7:46 AM CDTSpecial Weather StatementEAXPettis29 min
Jun 13, 7:48 AM CDTSpecial Weather StatementEAXSullivan42 min
Jun 13, 8:27 AM CDTSpecial Weather StatementEAXLinn48 min
Jun 13, 8:34 AM CDTSpecial Weather StatementEAXPettis41 min
Jun 13, 8:39 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon21 min
Jun 13, 8:48 AM CDTSpecial Weather StatementEAXRay27 min
Jun 13, 8:54 AM CDTSevere Thunderstorm WarningEAXCooper, Howard24 min
Jun 13, 8:56 AM CDTSevere Thunderstorm WarningEAXCooper, Howard23 min
Jun 13, 9:14 AM CDTSpecial Weather StatementEAXLafayette31 min
Jun 13, 9:45 AM CDTSpecial Weather StatementEAXSaline30 min
Jun 13, 10:33 AM CDTSpecial Weather StatementEAXHoward27 min
Jun 13, 11:57 AM CDTSpecial Weather StatementEAXAdair33 min
Jun 13, 12:00 PM CDTAreal Flood AdvisoryEAXAtchison24 hr
Jun 13, 12:29 PM CDTSpecial Weather StatementEAXSchuyler31 min
Jun 13, 1:55 PM CDTFlash Flood WarningEAXHolt6 hr
Jun 13, 4:39 PM CDTFlash Flood WatchEAXAdair, Grundy, Harrison, Linn, Macon, Mercer and 3 more35 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.